MathSciNet Relay Station
MathSciNet bibliographic data
MR409647 (53 #13399) 20D20
Harris, Morton E. Finite groups with Sylow $2$-subgroups of type $PS{\rm p}(6, q), q$ odd. Comm. Algebra 2 (1974), 181–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement